

THURSDAY 08 OCTOBER 2020

07:44		SUNRISE		
08:00		NOISE RESTRICTION ENDS		
09:00	12:30	FORMULA 1	TRACK	TEAM TRACK WALKS
11:00	11:30	PROMOTER ACTIVITY	ONLINE MEETING	SECURITY BRIEFING
13:00	14:00	FORMULA 1	ONLINE MEETING	TEAM MANAGERS' MEETING
13:00	15:00	FIA	TRACK	TRACK CLOSED, FIA/F1 SYSTEMS CHECKS, TRACK RESTRICTED TO FIA/F1 ONLY
13:45	14:00	FIA	TRACK	TRACK INSPECTION, TRACK COMPLETELY CLEAR
14:00	15:00	FIA	TRACK	HIGH SPEED TRACK TEST - FIA SAFETY & MEDICAL CARS
14:00	17:35	FORMULA 1	PRESS CONFERENCE ROOM	PRESS CONFERENCE
18:00		NOISE RESTRICTIONS STARTS		
18:54		SUNSET		
00:00		TEAM CURFEW STARTS (FRIDAY)		



FRIDAY 09 OCTOBER 2020

TEAM CUREFULCTARTS					
00:00		TEAM CURFEW STARTS			
07:45		SUNRISE			
08:00		NOISE RESTRICTION ENDS			
08:00		TEAM CURFEW ENDS			
09:45	10:05 ¹	RENAULT CLIO CUP	TRACK	FIRST PRACTICE SESSION	
10:20	10:30	FIA	TRACK	TRACK INSPECTION & F1 STEWARDS' FAMILIARISATION	
10:30	10:45	FIA	TRACK	TRACK & MEDICAL INSPECTION & SAFETY CAR TEST	
11:00	12:30¹	FORMULA 1	TRACK	FIRST PRACTICE SESSION	
12:55	13:15 ¹	RENAULT CLIO CUP	TRACK	SECOND PRACTICE	
13:00	14:00	FORMULA 1	PRESS CONFERENCE ROOM	PRESS CONFERENCE	
13:45	14:05¹	TOURENWAGEN LEGENDEN	TRACK	PRACTICE SESSION	
14:30	14:40	FIA	TRACK	TRACK INSPECTION	
15:00	16:30¹	FORMULA 1	TRACK	SECOND PRACTICE SESSION	
16:	:50	TRACK OPEN TO F1 PASS HOLDERS			
16:55	17:15	RENAULT CLIO CUP	TRACK	FIRST-QUALIFYING SESSION	
18:00	19:00	FORMULA 1	ONLINE MEETING	DRIVERS' MEETING	
18:51		SUNSET			
20:00		NOISE RESTRICTION STARTS			
01:00		TEAM CURFEW STARTS (SATURDAY)			



SATURDAY 10 OCTOBER 2020

O100					
01:00		TEAM CURFEW STARTS			
07:47		SUNRISE			
08:00		NOISE RESTRICTION ENDS			
09:00		TEAM CURFEW ENDS			
09:20	09:50	FORMULA 1	PIT LANE	TEAM PIT STOP PRACTICE	
10:00	10:20	RENAULT CLIO CUP	TRACK	SECOND QUALIFYING SESSION	
10:15	10:30	FIA	TRACK	TRACK & MEDICAL INSPECTION & SAFETY CAR TEST	
10:50	11:10	TOURENWAGEN LEGENDEN	TRACK	QUALIFYING SESSION	
11:30	11:40	FIA	TRACK	TRACK INSPECTION	
12:00	13:00¹	FORMULA 1	TRACK	THIRD PRACTICE SESSION	
13:30	13:35	RENAULT CLIO CUP	PIT LANE/TRACK	PIT LANE OPEN	
13:30	13:35	TOURENWAGEN LEGENDEN	PIT LANE/TRACK	PIT LANE OPEN	
13:45*	14:15²	RENAULT CLIO CUP	TRACK	FIRST RACE (30 MINS)	
13:45*	14:15²	TOURENWAGEN LEGENDEN	TRACK	FIRST RACE (30 MINS)	
14:30	14:40	FIA	TRACK	TRACK INSPECTION	
15:00	16:00	FORMULA 1	TRACK	QUALIFYING SESSION	
16:00	17:00	FORMULA 1	PRESS CONFERENCE ROOM	PRESS CONFERENCE	
16:	:20	TRACK OPEN TO F1 PASS HOLDERS			
18:49		SUNSET			
20:00		NOISE RESTRICTION STARTS			



SUNDAY 11 OCTOBER 2020

07:48		SUNRISE			
08:00		NOISE RESTRICTION ENDS			
09:00		F1 CAR COVER SEALS REMOVED			
10:00	10:05	RENAULT CLIO CUP	PIT LANE/TRACK	PIT LANE OPEN	
10:15*	10:45²	RENAULT CLIO CUP	TRACK	SECOND RACE (30 MINS)	
10:45	11:00	FIA	TRACK	TRACK & MEDICAL INSPECTION & SAFETY CAR TEST	
11:15	11:20	TOURENWAGEN LEGENDEN	PIT LANE/TRACK	PIT LANE OPEN	
11:30*	12:00²	TOURENWAGEN LEGENDEN	TRACK	SECOND RACE (30 MINS)	
12:20	13:00	FORMULA 1	PIT LANE	DRIVERS PRESENTATION	
13:10	13:20	FIA	TRACK	TRACK & MEDICAL INSPECTION	
13:30	13:40	FORMULA 1	PIT LANE/TRACK	PIT LANE OPEN	
13:53	13:54	FORMULA 1	TRACK	END RACISM RECOGNITION	
13:54	13:56	FORMULA 1	TRACK	NATIONAL ANTHEM	
14:10*	16:10²	FORMULA 1	TRACK	GRAND PRIX (60 LAPS OR 120 MINS)	
18	:47	SUNSET			